# SDR 2008UALA02745

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 53,610 hours, 19,677 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR LIKE FAILING BEARING IN COCKPIT.  CHRONIC WRITE-UP.  ACP FULL INSPECTION IAW FI M 21-00-01 SMOKE OR FUMES. RAN ENGINES INDEPENDANTLY WITH PACKS ISOLATED. RAN APU AND PACKS. DID VISUAL OF ALL ASSOCIATED SYSTEM FOR HYD OR OIL LEAKS. NO OBVIOUS LEAKS OR CRACKS FOUND. COULD NOT DETECT SMELL OR REPEAT DEFECT ON GROUND. NO KNOWN SORCE. PACKS OPERATED NORMAL.
